Posted by: Tango | 2009-09-07

Aropax and postal strikes!!!!!

Hello CS - How are you? Do hope well. I am now at another NGO servicing a very large poor area about 50 kls from Pretoria and thoroughly enjoying all the challenges - of which there are so many!

My question for you - please - starts off with a bit of background. I have been on Aropax for about 10 years with only about a years break in between. My initial diagnosis was by a Clinical Psychologist whom I was seeing for chronic reactive depression. I have done well on Aropax and once last year missed it for about a week due to a busy travel schedule. I felt the effects by having an unpleasant dip in mood. (I must admit I was going through a very distressing time at that stage.)
Now, due to the postal strike I have not taken delivery of my Aropax for 3 weeks. I have had the normal sudden withdrawal physical effects which are for me an occasional numbness of my tongue, slight light headedness and weird " swishy"  sound in my head. All these are fleeting and transient. Although working flat out I am in a very good space emotionally at present. My question is - should I just not bite the bullet and keep off and see how it goes? I am very in touch with my body, emotions and mind and will be acutely aware if I really take a bad mood dip and will not hesitate to re commence treatment again. I must admit I have developed an emotional dependence on Aropax. I do not hesitate to go for a few sessions with my Psychologist when the need arises. It would be kind of nice to go drug free. I would value your opinion! Many thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Answered the other time this message was posted.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.